# SDR ASOA201101311

- Difficulty date: July 11, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 24,671 hours, 18,144 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MEGAPHONE INOP.  R & R MEGAPHONE IAW AMM 25-61-14.  OPS CHECK GOOD.  NO FURTHER DEFECTS NOTED AT THIS TIME. (CLOSED)
